MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GENESYS HTA PROCERVA; DEVICE, THERMAL ABLATION, ENDOMETRIAL

BOSTON SCIENTIFIC CORPORATION GENESYS HTA PROCERVA; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number M006580211
Medical Device Problem Codes Defective Device (2588); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date, (b)(6) 2020, was chosen as a best estimate based on the date that the manufacturer became aware of the event, 08/28/2020.The complainant was unable to provide the suspect device lot number.Therefore, the manufacture date and expiration date are unknown (b)(4).The device has not been received for analysis, therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that genesys hta procerva procedure sets was used in a procedure performed on an unknown date.According to the complainant, the system faulted 7 minutes into procedure.The procedure was cancelled due to this event.There were no patient complication reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
GENESYS HTA PROCERVA
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10559560
Report Number3005099803-2020-04071
Device Sequence Number2627775
Product Code MNB
UDI-Device Identifier08714729809463
UDI-Public08714729809463
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P000040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006580211
Device Catalogue Number58021
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2020
Initial Report FDA Received Date09/21/2020
Patient Sequence Number1